# SDR CA130110011

- Difficulty date: January 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 33,178 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: MS24192D1
- Condition: Misinstalled
- Location: Master Relay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER WIRING THE AVIONICS MASTER RELAY, PN MS24192-D1, IAW WITH A LSTC, THE CIRCUIT WAS TESTED AND THE CIRCUIT BREAKER IMMEDIATELY POPPED.  UPON INVESTIGATION, IT WAS FOUND THAT THE RELAY WAS WIRED INCORRECTLY DUE TO THE LABELING ON THE RELAY.  THE X1 AND X2 WIRES WERE HOOKED UP TO THE RELAY COVER MOUNTING STUDS INSTEAD OF THE X1 AND X2 POSTS CAUSING A DEAD SHORT.  THE X1 AND X2 MARKING ON THE RELAY LABEL DO NOT LINE UP WITH THE CORRECT POST BUT INSTEAD LINE UP WITH THE COVER MOUNTING POSTS WHICH CAN LEAD TO IT BEING INCORRECTLY WIRED.
